# SDR DL733030933

- Difficulty date: October 18, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 50,543 hours, 34,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Lt Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SLC UNABLE TO MAINTAIN PRESSURIZATION ON ONE PACK - LT PACK ON MCO FOR LOW FLOW - HISTORY ITEM.  REPLACED LT ACM AND ACM DISCHARGE TEMP SW, RAN PACK CK GOOD.  PRESSURIZED A/C CK GOOD.
